Actifed 60mg/2.5mg Tablets 12 Pack

6.75

Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.

Unblocks sinuses
Dries runny noses
Unblocks stuffy noses
Clears catarrh

You Must Be Aged Over 18 Years to Purchase This Product.A MAXIMUM order quantity of TWO packets per order.

4 in stock

Description

Adults and children over 12 years of age: Take one tablet every 4-6 hours if needed. Maximum of 4 tablets in 24 hours.Actifed may causeA drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.Each tablet contains Pseudoephedrine 60mg and Triprolidine 2.5mg.

Share This
0